Composition: Aceclofenac 25 mg + Paracetamol 125 mg
Packing: 1 Unit 60ml
Paracetamol, (or acetaminophen or APAP) in combination with Aceclofenac is good for children facing bacterial infection and its symptoms. Paracetamol has little anti-inflammatory activity which is sufficient for children an infant use. Aceclofenac is an analog of diclofenac and a non-steroidal anti-inflammatory drug (NSAID). The combination of syrup medicine is used to treat mild to moderate pain and fever in children as well as infants. The pain can be due to fever, cold, toothache, headache, ear pain etc. The drug helps increase blood flow, decreases inflammation and provides complete relief.